# SDR DALA2025031802040

- Difficulty date: March 12, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N379DN
- Make and model: Airbus A321-211
- Aircraft serial: 8914
- Aircraft time: 18,727 hours, 8,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3079 MISSING COVER LENS (EXIT) ON DOOR 842 (DOOR FRAME 262WW) LOWER POSITION AT AFT GALLEY AREA. CORRECTIVE ACTION: INSTALLED COVER LENS (EXIT) ON DOOR 842 (DOOR FRAME 262WW) LOWER POSITION AT AFT GALLEY AREA AS PER A320 FAM AMM 33-51-13-400-001-A STEP 4.A. (0854873)
